Alert archive / Florida / Tornado Warnings in 2005

Tornado Warning 19, NWS Jacksonville, FL

July 10, 2005Suwannee County, Florida

NWS Jacksonville, FL issued this tornado warning at Jul 10, 2005, 5:14 PM EDT for Suwannee County, Florida. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2005, 5:14 PM EDT (21:14 UTC)
Expired
Jul 10, 2005, 5:49 PM EDT
In force
35 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Suwannee County, FL

What was reported inside it

TimeReportWhereRemark
Jul 10, 5:40 PM EDTTORNADO2 N Live Oak, FLCONFIRMED TOUCHDOWN REPORTED BY THE PUBLIC.OCCURRED IN AN OPEN FIELD ACROSS FROM ROSEMARY BAPTIST CHURCH NEAR COUNTY ROAD 132.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:40 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2005-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2005-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 102114
TORJAX
FLC121-102145-
/O.NEW.KJAX.TO.W.0019.050710T2114Z-050710T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EDT SUN JUL 10 2005

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL SUWANNEE COUNTY IN NORTHERN FLORIDA
  THIS INCLUDES THE CITY OF LIVE OAK

* UNTIL 545 PM EDT

* AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO 6 MILES WEST OF MCALPIN...OR ABOUT 10 MILES
  SOUTHWEST OF LIVE OAK...MOVING NORTH AT 45 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  LIVE OAK BY 520 PM EDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3009 8316 3008 8295 3042 8294 3044 8313

$$

HESS
3 follow-up statements
000 
WWUS52 KJAX 102122
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
521 PM EDT SUN JUL 10 2005

FLC121-102145-
/O.CON.KJAX.TO.W.0019.000000T0000Z-050710T2145Z/
SUWANNEE FL-
521 PM EDT SUN JUL 10 2005

...A TORNADO WARNING CONTINUES UNTIL 545 PM EDT FOR CENTRAL SUWANNEE
COUNTY...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES NORTHWEST OF
MCALPIN...OR ABOUT 8 MILES SOUTHWEST OF LIVE OAK...MOVING NORTH AT 40
MPH.

THE TORNADO WILL BE NEAR...
  LIVE OAK AT 525 PM EDT

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3009 8316 3008 8295 3042 8294 3044 8313

$$

HESS
000 
WWUS52 KJAX 102128
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
527 PM EDT SUN JUL 10 2005

FLC121-102145-
/O.CON.KJAX.TO.W.0019.000000T0000Z-050710T2145Z/
SUWANNEE FL-
527 PM EDT SUN JUL 10 2005

...A TORNADO WARNING CONTINUES UNTIL 545 PM EDT FOR CENTRAL SUWANNEE
COUNTY...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR LIVE OAK...MOVING
NORTH AT 35 MPH.

THE TORNADO WILL BE NEAR...
  INTERSTATE 10 AND U.S. HIGHWAY 90 AT 535 PM EDT

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3009 8316 3008 8295 3042 8294 3044 8313

$$

HESS
000 
WWUS52 KJAX 102149
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
546 PM EDT SUN JUL 10 2005

FLC121-102156-
/O.EXP.KJAX.TO.W.0019.000000T0000Z-050710T2145Z/
SUWANNEE FL-
546 PM EDT SUN JUL 10 2005

...THE TORNADO WARNING FOR CENTRAL SUWANNEE COUNTY EXPIRES AT 545 PM
EDT...

THE STORM ROTATION ON RADAR HAS WEAKENED OVER NORTHERN SUWANNEE 
COUNTY...THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. 
SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH 7 PM AND GUSTY WINDS 
OF 40 TO 50 MPH AND FUNNEL CLOUDS WILL BE POSSIBLE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3009 8316 3008 8295 3042 8294 3044 8313

$$

HESS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jul 10, 2:10 PM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 10, 2:10 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT SUN JUL 10 2005

...DENNIS CONTINUES TO MOVE NORTH AND NORTHWEST...
...ISOLATED TORNADOES REMAIN POSSIBLE WITH OUTER RAINBANDS...
...CONTINUED HEAVY RAINS TO INCREASE FLOOD THREAT THROUGH MONDAY...

.SHORT TERM...AFTER A RATHER BENIGN START TO THE DAY...RADAR LOOKING
MORE INTERESTING INTO EARLY AFTERNOON WITH OUTER RAINBANDS FROM
DENNIS. ACTIVITY HAS BECOME MORE CELLULAR ACROSS MAINLY THE EASTERN
PORTION OF THE CWA WHERE INCREASING INSTABILITY IS BEING SUPPLIED
BY MOIST ONSHORE FLOW. HIGHER HELICITIES OF COURSE REMAIN CLOSER TO
DENNIS WITH SUFFICIENT VALUES FOR SIGNIFICANT ROTATION ALONG THE
WESTERN PORTION OF THE AREA. THESE TWO AREAS LOOK TO OVERLAP BY
AFTERNOON AS INSTABILITY BEGINS TO INCREASE WITH DRY SLOT MOVING
IN OFF THE GULF AND TORNADO POTENTIAL WILL BE MAXIMIZED ALONG AND
WEST OF THE INTERSTATE 75 CORRIDOR.

AS FAR AS FLOODING...THIS MORNINGS RAINS WERE LIGHT TO MODERATE
WITHOUT MUCH IN THE WAY OF HEAVY ACCUMULATIONS. WITH MORE CELLULAR
STRUCTURES OF LATE...HEAVIER RAINS LOOK TO INCREASE IN COVERAGE
THROUGH THIS EVENING.

OTHERWISE...A PRETTY STRAIGHT FORWARD FORECAST AS POPS WILL BE HIGH
DESPITE THE DRY INTRUSION. THROUGH TUESDAY...MUCH WILL BE DEPENDENT
UPON WHERE MAIN REMNANT FEEDER BAND SETS UP OVER THE AREA. A LITTLE
MORE MODEL CONSENSUS THIS RUN WITH BAND ALONG THE WESTERN CWA
THROUGH TUESDAY AFTERNOON. FEEL LIKE ACTIVITY WILL BECOME MORE
DIURNAL IN NATURE BUT ENHANCED MOISTURE AND CONVERGENCE ZONE POINTS
TO LIKELY POPS FOR THE WESTERN HALF THROUGH TUESDAY. EXPECT BEST
LOW LEVEL SHEAR AXIS TO SHIFT NORTHWARD WITH DENNIS WITH THE MAIN
IMPACT FROM STORMS BEING ADDITIONAL FLOOD POTENTIAL. AM GOING TO
EXTEND FLOOD WATCH UNTIL WE SEE MORE CONCLUSIVELY THE EXTENDED
EFFECTS OF RAIN BAND.

.LONG TERM...RIDGE AXIS TO RE-ESTABLISH ITSELF OVER THE AREA
WEDNESDAY WITH A RETURN TO MORE TYPICAL DIURNAL SUMMERTIME ACTIVITY.

&&

.MARINE...EXPECT CONTINUED SE WINDS 20-25 KTS DIMINISHING SLIGHTLY
LATER TONIGHT...WITH 4-7 FT SEAS W/IN 20NM...6-9 FT SEAS BEYOND 20NM.
WILL CONTINUE SMALL CRAFT ADVISORY THIS PACKAGE THOUGH CONDITIONS
SHOULD SUBSIDE A LITTLE LATER TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  75  89  74  92 /  80  70  50  50
SSI  78  86  77  89 /  70  50  40  30
JAX  76  88  74  90 /  70  50  40  30
SGJ  78  86  76  88 /  60  40  30  30
GNV  75  89  73  91 /  70  60  40  40
OCF  75  90  74  91 /  70  50  40  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH IN EFFECT FROM UNTIL 6 PM EDT MONDAY FOR THE
      FOLLOWING ZONES...ALACHUA...BAKER...BRADFORD...CLAY...
      COLUMBIA...DUVAL...FLAGLER...GILCHRIST...HAMILTON...
      MARION...NASSAU...PUTNAM...ST. JOHNS...SUWANNEE...AND
      UNION.
     LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THE
      FOLLOWING ZONES...ALACHUA...BAKER...BRADFORD...CLAY...
      COLUMBIA...GILCHRIST...HAMILTON...MARION...PUTNAM...
      SUWANNEE...AND UNION.
     TORNADO WATCH UNTIL MIDNIGHT FOR ALL BUT THE COASTAL COUNTIES.
GA...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT MONDAY FOR THE
      FOLLOWING ZONES...ATKINSON...CHARLTON...CLINCH...COFFEE...
      ECHOLS...AND WARE.
     TORNADO WATCH UNTIL MIDNIGHT FOR ALL BUT THE COASTAL COUNTIES.
MARINE...SMALL CRAFT ADVISORY IN EFFECT ALL ZONES.

&&

PUBLIC...DEESE
MARINE/FIRE WX...WOLF
Hazardous weather outlook, Jul 10, 2:10 PM EDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT SUN JUL 10 2005

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
210 PM EDT SUN JUL 10 2005

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM EDT FOR INLAND COUNTIES
IN NORTHEAST FLORIDA...

...HIGH RISK OF RIP CURRENTS...

...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT FOR ALL BUT THE COASTAL
COUNTIES OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...

...FLOOD WATCH IN EFFECT UNTIL 8 PM MONDAY FOR NORTHEAST FLORIDA AND
PORTIONS OF SOUTHEAST GEORGIA...

THE OUTER RAINBANDS FROM HURRICANE DENNIS WILL CONTINUE TO ROTATE
NORTHWARD DURING THE AFTERNOON. THE HEAVIEST OF THE SHOWER AND
THUNDERSTORM ACTIVITY WILL BE ALONG AND WEST OF THE INTERSTATE 75
CORRIDOR. THIS IS ALSO THE AREA WHERE ISOLATED TORNADOES ARE THE
MOST PROBABLE. IN ADDITION TO GUSTY WINDS NEAR SHOWERS AND
THUNDERSTORMS...SUSTAINED WINDS NEAR THE INTERSTATE 75 CORRIDOR IN
FLORIDA WILL INCREASE TO 20 TO 25 MPH.

LOCALLY HEAVY RAINFALL IS LIKELY OVER THE AREA. WIDESPREAD RAINFALL
AMOUNTS OF 2 TO 3 INCHES CAN BE EXPECTED...WITH THE HIGHEST AMOUNTS
TOWARD THE INTERSTATE 75 CORRIDOR. DUE TO RECENT HEAVY RAINFALL OVER
THE AREA...AREAS WITH POOR DRAINAGE OR LOW LYING AREAS MAY QUICKLY
EXPERIENCE FLOODING AFTER HEAVY RAINFALL. MOTORISTS SHOULD BE ALERT
FOR STANDING WATER AND SHOULD NOT ATTEMPT TO CROSS ANY ROADWAYS WHERE
THE DEPTH OF WATER IS UNKNOWN.

THERE IS A HIGH RISK OF RIP CURRENTS TODAY AT AREA BEACHES.
PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY...

THE RISK OF RIP CURRENTS WILL BE MODERATE ON MONDAY DUE TO CONTINUED
SWELL FROM THE REMNANTS OF HURRICANE DENNIS.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE MONDAY AS HURRICANE
DENNIS MOVES OVER THE LOWER MISSISSIPPI VALLEY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED IN THE TORNADO WATCH AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MKT/JTD

In the hours before

Special weather statement, Jul 10, 2:35 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EDT SUN JUL 10 2005

GAZ133-135-101900-
APPLING-JEFF DAVIS-
235 PM EDT SUN JUL 10 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR APPLING AND JEFF
DAVIS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 300 PM
EDT...

AT 235 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES EAST OF BAXLEY...
MOVING NORTHWEST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
AFFECT AREAS AROUND BAXLEY AND PINE GROVE THROUGH 300 PM EDT.
SCATTERED CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. BRIEF FUNNEL CLOUDS
ARE POSSIBLE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 10, 2:52 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT SUN JUL 10 2005

GAZ136-151-152-101915-
BRANTLEY-PIERCE-WAYNE-
252 PM EDT SUN JUL 10 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY...PIERCE
AND WAYNE COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 315
PM EDT...

AT 252 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES SOUTH OF ATKINSON...
OR ABOUT 7 MILES SOUTHEAST OF NAHUNTA...MOVING NORTHWEST AT 35 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WAYNESVILLE...ATKINSON...NAHUNTA...RAYBON...HORTENSE...SCREVEN AND
BROADHURST THROUGH 315 PM EDT. SCATTERED CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 10, 3:13 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT SUN JUL 10 2005

GAZ135-136-151-152-101945-
APPLING-BRANTLEY-PIERCE-WAYNE-
313 PM EDT SUN JUL 10 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY...
PIERCE...WAYNE AND APPLING COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 345 PM EDT...

AT 313 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHEAST OF
HORTENSE...OR ABOUT 9 MILES NORTHEAST OF NAHUNTA...MOVING NORTHWEST
AT 35 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND HORTENSE...BROADHURST AND SCREVEN THROUGH 345 PM EDT.
SCATTERED CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. BRIEF FUNNEL CLOUDS
ARE POSSIBLE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 10, 3:58 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EDT SUN JUL 10 2005

FLZ020-021-102030-
HAMILTON-SUWANNEE-
358 PM EDT SUN JUL 10 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE AND
HAMILTON COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 430
PM EDT...

AT 358 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF DOWLING
PARK...OR ABOUT 11 MILES SOUTHWEST OF SUWANNEE RIVER STATE PARK...
MOVING NORTH AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND DOWLING PARK AND SUWANNEE RIVER STATE PARK
THROUGH 430 PM EDT. ISOLATED CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 10, 4:47 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
447 PM EDT SUN JUL 10 2005

GAZ153-154-166-102115-
COASTAL CAMDEN-COASTAL GLYNN-INLAND GLYNN-
447 PM EDT SUN JUL 10 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CAMDEN AND GLYNN
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 515 PM EDT...

AT 447 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES WEST OF HIGH
POINT...MOVING NORTH AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND HIGH POINT...JEKYLL ISLAND...DOVER
BLUFF...BRUNSWICK...THALMANN...DOCK JUNCTION AND COUNTRY CLUB ESTATES
THROUGH 515 PM EDT. ISOLATED CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 10, 5:00 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EDT SUN JUL 10 2005

FLZ021-102145-
SUWANNEE-
500 PM EDT SUN JUL 10 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN SUWANNEE
COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 545 PM EDT...

AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES SOUTHWEST OF OBRIEN...OR ABOUT
9 MILES SOUTHEAST OF MAYO...MOVING NORTH AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OBRIEN...MCALPIN AND LIVE
OAK THROUGH 545 PM EDT.  GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. BRIEF FUNNEL CLOUDS ARE POSSIBLE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

DEESE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:10 PM EDTSpecial Marine WarningJAX2 hr
Jul 9, 10:14 PM EDTTornado WarningJAXSuwannee31 min
Jul 9, 11:13 PM EDTSpecial Marine WarningJAX2 hr

Nearby

Tornado Warnings in Florida, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.